Alert archive / Florida / Flood Watches in 2021
Flood Watch 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flood watch at Sep 19, 2021, 11:08 AM EDT for 11 counties in Florida; Camden County, Glynn County, Georgia. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2021, 11:08 AM EDT (15:08 UTC)
- Expired
- Sep 20, 2021, 8:37 PM EDT
- In force
- 33 hr
- Issued by
- NWS Jacksonville, FL
- Flood severity
- None
Counties Alachua County, FL, Baker County, FL, Bradford County, FL, Clay County, FL, Duval County, FL, Gilchrist County, FL, Marion County, FL, Nassau County, FL, Putnam County, FL, Suwannee County, FL, Union County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 54 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1261 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
366 WGUS62 KJAX 191508 FFAJAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Jacksonville FL 1108 AM EDT Sun Sep 19 2021 FLZ020-021-030-031-035-122-136-140-222-236-240-340-200200- /O.NEW.KJAX.FA.A.0005.210919T1508Z-210920T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hamilton-Suwannee-Union-Bradford-Gilchrist-Northern Columbia-Eastern Alachua-Eastern Marion-Southern Columbia-Western Alachua-Central Marion-Western Marion- Including the cities of Starke, Ocala, Lulu, Newburn, Gainesville, High Springs, Ocala Airport, West Lake, Suwannee Valley, Winfield, Anthony, Columbia, McAlpin, Lake City, Jennings, Live Oak, Suwannee Springs, Newberry, New River, Oleno State Park, Lake Butler, Jasper, Trenton, Burbank, Watertown, Archer, Weirsdale, Houston, Belmont, Lynne, White Springs, Moss Bluff, Gainesville Airport, and Newnans Lake 1108 AM EDT Sun Sep 19 2021 ...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... The National Weather Service in Jacksonville has issued a * Flood Watch for a portion of northern Florida, including the following areas, Bradford, Central Marion, Eastern Alachua, Eastern Marion, Gilchrist, Hamilton, Northern Columbia, Southern Columbia, Suwannee, Union, Western Alachua and Western Marion. * Until 10 PM EDT this evening. * The National Weather Service in Jacksonville has issued a Flood Watch for counties along the I-75 corridor in Northeast Florida. Heavy rainfall of one to three inches with locally higher amounts is forecast. Rainfall on saturated soils may lead to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ DD
4 follow-up statements
388 WGUS62 KJAX 200042 FFAJAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Jacksonville FL 842 PM EDT Sun Sep 19 2021 .* Flood Watch extended for a portion of northern Florida, including the following areas, Bradford, Central Marion, Eastern Alachua, Eastern Marion, Gilchrist, Hamilton, Northern Columbia, Southern Columbia, Suwannee, Union, Western Alachua and Western Marion. FLZ020-021-030-031-035-122-136-140-222-236-240-340-200845- /O.EXT.KJAX.FA.A.0005.000000T0000Z-210920T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hamilton-Suwannee-Union-Bradford-Gilchrist-Northern Columbia-Eastern Alachua-Eastern Marion-Southern Columbia-Western Alachua-Central Marion-Western Marion- Including the cities of Starke, Ocala, Lulu, Newburn, Gainesville, High Springs, Ocala Airport, West Lake, Suwannee Valley, Winfield, Anthony, Columbia, McAlpin, Lake City, Jennings, Live Oak, Suwannee Springs, Newberry, New River, Oleno State Park, Lake Butler, Jasper, Trenton, Burbank, Watertown, Archer, Weirsdale, Houston, Belmont, Lynne, White Springs, Moss Bluff, Gainesville Airport, and Newnans Lake 842 PM EDT Sun Sep 19 2021 ...FLOOD WATCH NOW IN EFFECT UNTIL 5 AM EDT MONDAY... The Flood Watch is now in effect for * A portion of northern Florida, including the following areas, Bradford, Central Marion, Eastern Alachua, Eastern Marion, Gilchrist, Hamilton, Northern Columbia, Southern Columbia, Suwannee, Union, Western Alachua and Western Marion. * Until 5 AM EDT Monday. * The National Weather Service in Jacksonville has issued a Flood Watch for counties along the I-75 corridor in Northeast Florida. Heavy rainfall of one to three inches with locally higher amounts is forecast. Rainfall on saturated soils may lead to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ KB
216 WGUS62 KJAX 200704 FFAJAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Jacksonville FL 304 AM EDT Mon Sep 20 2021 FLZ023-024-033-124-125-132-133-137-225-232-237-325-425-GAZ153-154- 165-166-202000- /O.EXB.KJAX.FA.A.0005.000000T0000Z-210921T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Baker-Inland Nassau-Inland St. Johns-Coastal Nassau-Coastal Duval- Eastern Clay-Coastal St. Johns-Eastern Putnam-Trout River-Western Clay-Western Putnam-South Central Duval-Western Duval-Inland Glynn- Coastal Glynn-Inland Camden-Coastal Camden- Including the cities of Sea Island, Palm Valley, Picolata, Arlington, Tarboro, Hilliard, Yulee, Riverside, Middleburg, Country Club Estate, Waverly, Green Cove Springs, Dungeness, Bakersville, Glynn Haven, Ratliff, Tallyrand, Thalmann, San Marco, Bostwick, Jacksonville, Woodbine, Orange Park, Carraway, Jekyll Island, Ponte Vedra Beach, Doctors Inlet, Ortega, Kingsland, Kings Ferry, Anastasia, Normandy, Switzerland, Macclenny, Dock Junction, Durbin, St. Simons, Fernandina Beach, Bellair, Palatka, Lakeside, Fruit Cove, Bryceville, Colesburg, Olustee, Amelia City, Saint Augustine, Dover Bluff, and Oceanway 304 AM EDT Mon Sep 20 2021 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Jacksonville has expanded the * Flood Watch to include portions of northeast Florida and southeast Georgia, including the following areas, in northeast Florida, Baker, Coastal Duval, Coastal Nassau, Coastal St. Johns, Eastern Clay, Eastern Putnam, Inland Nassau, Inland St. Johns, South Central Duval, Trout River, Western Clay, Western Duval and Western Putnam. In southeast Georgia, Coastal Camden, Coastal Glynn, Inland Camden and Inland Glynn. * Through late tonight. * The National Weather Service in Jacksonville has issued a Flood Watch for portions of northeast Florida and southeast Georgia. Heavy rainfall potentially up to 2 to 4 inches, which may lead to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ FLZ020-021-030-031-035-122-136-140-222-236-240-340-202000- /O.EXT.KJAX.FA.A.0005.000000T0000Z-210921T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hamilton-Suwannee-Union-Bradford-Gilchrist-Northern Columbia-Eastern Alachua-Eastern Marion-Southern Columbia-Western Alachua-Central Marion-Western Marion- Including the cities of Starke, Ocala, Lulu, Newburn, Gainesville, High Springs, Ocala Airport, West Lake, Suwannee Valley, Winfield, Anthony, Columbia, McAlpin, Lake City, Jennings, Live Oak, Suwannee Springs, Newberry, New River, Oleno State Park, Lake Butler, Jasper, Trenton, Burbank, Watertown, Archer, Weirsdale, Houston, Belmont, Lynne, White Springs, Moss Bluff, Gainesville Airport, and Newnans Lake 304 AM EDT Mon Sep 20 2021 ...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... The Flood Watch is now in effect for * A portion of northern Florida, including the following areas, Bradford, Central Marion, Eastern Alachua, Eastern Marion, Gilchrist, Hamilton, Northern Columbia, Southern Columbia, Suwannee, Union, Western Alachua and Western Marion. * Through late tonight. * The National Weather Service in Jacksonville has issued a Flood Watch for portions of northeast Florida. Heavy rainfall of 1 to 3 inches is possible, which may lead to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ SHASHY
518 WGUS62 KJAX 201826 FFAJAX Flood Watch National Weather Service Jacksonville FL 226 PM EDT Mon Sep 20 2021 FLZ020-021-023-024-030-031-033-035-122-124-125-132-133-136-137-140- 222-225-232-236-237-240-325-340-425-GAZ153-154-165-166-210700- /O.CON.KJAX.FA.A.0005.000000T0000Z-210921T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford-Inland St. Johns-Gilchrist-Northern Columbia-Coastal Nassau-Coastal Duval- Eastern Clay-Coastal St. Johns-Eastern Alachua-Eastern Putnam- Eastern Marion-Southern Columbia-Trout River-Western Clay-Western Alachua-Western Putnam-Central Marion-South Central Duval-Western Marion-Western Duval-Inland Glynn-Coastal Glynn-Inland Camden- Coastal Camden- Including the cities of Starke, Ocala, Sea Island, Palm Valley, Picolata, Arlington, Newburn, Gainesville, High Springs, Tarboro, Hilliard, Ocala Airport, West Lake, Suwannee Valley, Yulee, Winfield, Riverside, Lynne, Country Club Estate, Anthony, Moss Bluff, Middleburg, Columbia, Green Cove Springs, McAlpin, Bakersville, Waverly, Lake City, Jennings, Live Oak, Ratliff, Suwannee Springs, Dungeness, Tallyrand, Archer, Thalmann, San Marco, Bostwick, Oleno State Park, Lake Butler, New River, Woodbine, St. Simons, Jacksonville, Newberry, Trenton, Orange Park, Carraway, Jekyll Island, Ponte Vedra Beach, Doctors Inlet, Burbank, Watertown, Kingsland, Kings Ferry, Anastasia, Weirsdale, Normandy, Switzerland, Macclenny, Lulu, Durbin, Houston, Fernandina Beach, Bellair, Palatka, Lakeside, Gainesville Airport, Belmont, Fruit Cove, Dock Junction, Bryceville, White Springs, Colesburg, Olustee, Amelia City, Jasper, Ortega, Saint Augustine, Glynn Haven, Newnans Lake, Dover Bluff, and Oceanway 226 PM EDT Mon Sep 20 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flood Watch continues for * Portions of Florida and southeast Georgia, including the following areas, in Florida, Baker, Bradford, Central Marion, Coastal Duval, Coastal Nassau, Coastal St. Johns, Eastern Alachua, Eastern Clay, Eastern Marion, Eastern Putnam, Gilchrist, Hamilton, Inland Nassau, Inland St. Johns, Northern Columbia, South Central Duval, Southern Columbia, Suwannee, Trout River, Union, Western Alachua, Western Clay, Western Duval, Western Marion and Western Putnam. In southeast Georgia, Coastal Camden, Coastal Glynn, Inland Camden and Inland Glynn. * Through late tonight. * The National Weather Service in Jacksonville has issued a Flood Watch for portions of northeast Florida and southeast Georgia. Heavy rainfall of 1 to 3 inches is forecast, which may lead to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 23
459 WGUS62 KJAX 210037 FFAJAX Flood Watch National Weather Service Jacksonville FL 837 PM EDT Mon Sep 20 2021 FLZ020-021-023-024-030-031-033-035-122-124-125-132-133-136-137-140- 222-225-232-236-237-240-325-340-425-GAZ153-154-165-166-210145- /O.CAN.KJAX.FA.A.0005.000000T0000Z-210921T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford-Inland St. Johns-Gilchrist-Northern Columbia-Coastal Nassau-Coastal Duval- Eastern Clay-Coastal St. Johns-Eastern Alachua-Eastern Putnam- Eastern Marion-Southern Columbia-Trout River-Western Clay-Western Alachua-Western Putnam-Central Marion-South Central Duval-Western Marion-Western Duval-Inland Glynn-Coastal Glynn-Inland Camden- Coastal Camden- Including the cities of Starke, Ocala, Sea Island, Palm Valley, Picolata, Arlington, Newburn, Gainesville, High Springs, Tarboro, Hilliard, Ocala Airport, West Lake, Suwannee Valley, Yulee, Winfield, Riverside, Lynne, Country Club Estate, Anthony, Moss Bluff, Middleburg, Columbia, Green Cove Springs, McAlpin, Bakersville, Waverly, Lake City, Jennings, Live Oak, Ratliff, Suwannee Springs, Dungeness, Tallyrand, Archer, Thalmann, San Marco, Bostwick, Oleno State Park, Lake Butler, New River, Woodbine, St. Simons, Jacksonville, Newberry, Trenton, Orange Park, Carraway, Jekyll Island, Ponte Vedra Beach, Doctors Inlet, Burbank, Watertown, Kingsland, Kings Ferry, Anastasia, Weirsdale, Normandy, Switzerland, Macclenny, Lulu, Durbin, Houston, Fernandina Beach, Bellair, Palatka, Lakeside, Gainesville Airport, Belmont, Fruit Cove, Dock Junction, Bryceville, White Springs, Colesburg, Olustee, Amelia City, Jasper, Ortega, Saint Augustine, Glynn Haven, Newnans Lake, Dover Bluff, and Oceanway 837 PM EDT Mon Sep 20 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of Florida and southeast Georgia, including the following areas, in Florida, Baker, Bradford, Central Marion, Coastal Duval, Coastal Nassau, Coastal St. Johns, Eastern Alachua, Eastern Clay, Eastern Marion, Eastern Putnam, Gilchrist, Hamilton, Inland Nassau, Inland St. Johns, Northern Columbia, South Central Duval, Southern Columbia, Suwannee, Trout River, Union, Western Alachua, Western Clay, Western Duval, Western Marion and Western Putnam. In southeast Georgia, Coastal Camden, Coastal Glynn, Inland Camden and Inland Glynn has been cancelled. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ CHANEY
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flood watch went out at Sep 19, 9:25 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Sep 19, 9:25 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 925 AM EDT Sun Sep 19 2021 ...LOCALIZED HEAVY RAIN AND FLOODING POSSIBLE TODAY MAINLY OVER PORTIONS OF NORTHEAST FL... .UPDATE... Forecast remains on track, no major updates made at this time. Showers have been moving onshore in SE GA and north of St. Augustine in NE FL. The Lightning threat this morning is low but a few cells have produced a few lightning strikes near the coast and over the coastal waters. Showers will continue to move inland throughout the morning, then numerous showers and thunderstorms will be possible area-wide this afternoon and evening. The 12Z Jacksonville upper air sounding measured PWAT values well above average, which will result in another day of heavy rainfall and potential flooding. The heaviest rainfall is expected to be generally between I-95 and I-75 in Northeast Florida. Locations along the I-75 corridor will be especially susceptible to flooding due to rain falling on saturated soils from heavy rainfall received in this area over the past few days. Runoff could also exacerbate ongoing river flooding along the Santa Fe River. Expected precipitation and cloud cover will keep high temperatures in the middle 80s today. && .PREV DISCUSSION [742 AM EDT]... .NEAR TERM [Through Tonight]... Current guidance suite continues to show weak west-east low level troughing from the eastern Gulf coast, through north central FL and then into the our southern marine waters off of Flagler and St Johns county. This weak boundary will remain quasi-stationary today and then begin to lift slowly northward later tonight. Moisture remains high over most zones with widespread PWATs of 2+ inches through tonight, and a weak east-northeast low level flow persists as high pressure ridge remains from GA northeastward to New England. This setup will favor initial convection again along the coastal areas through the morning hours, with convection oriented in cells or northwest-southeast bands due to uniform east- southeast flow through about 12 kft. With a mid level trough from the central FL panhandle southeast into northeast FL, slow storm motion and positive vorticity advection will again support numerous to widespread showers and storms to mainly inland northeast FL. Areas of heavy rainfall and localized flooding may develop again and have included heavy rainfall wording in the grids. Abundant clouds and precip area will keep highs a bit lower than the past couple of days with highs mainly in the mid 80s. Tonight...deep layered moisture and leftover boundaries will support scattered to numerous showers and storms this evening, eventually weakening overnight with loss of heating. Focus after 1-2 AM will be more toward the coastal areas again, especially from St Augustine to Brunswick but with more inland progress over inland southeast GA. Patchy late night fog will be possible and lows around 71-75 deg are expected. .SHORT TERM [Monday Through Tuesday]... A developing coastal trough may produce bands of heavy rainfall especially along the se Ga coast where onshore flow and convergence will increase as strong high pressure builds over the ne U.S. Heavy rainfall may also occur over inland ne Fl during the afternoon/evening hours as onshore winds push the east coast seabreeze well inland. Deep moisture and weak steering winds will continue the chance for localized flooding. .LONG TERM [Wednesday Through Saturday]... An approaching upper trough and cold front to the nw will produce a sw-w flow over the area on Wednesday maintaining the very moist and unstable airmass over the area. Showers and thunderstorms will be likely with the continued threat of heavy rainfall and localized flooding due to PWATs near 2 inches and a slow storm motion. The cold front will push se across se Ga Wednesday night and ne Fl early Thursday morning bringing drier air and lower rain chances. Surface high pressure will build to the north of the area which will result in a northeast flow into the weekend. Coastal convergence and low level moisture behind the front will produce a chance for mainly coastal showers near the ne Fl coast Thu- Sat...with dry conditions expected across se Ga. Cooler and less humid conditions behind the front will result in low temperatures falling into the low/mid 60s well inland. .AVIATION... [Through 12Z Monday] Showers are moving onshore near SSI/CRG/JAX/SGJ that could bring lower visibility and ceilings as they pass. Lightning has been observed this morning in showers near SSI and JAX, included VCTS early. Ceilings will lift to VFR at most sites today, with MVFR and IFR conditions possible in showers and thunderstorms this afternoon and evening. Rain should taper off at all sites around 06Z Monday or shortly after, and patchy fog and low stratus will be possible late in the TAF period at inland locations. Left out fog and lower ceilings for now, but will likely be added to the 18Z TAFs. .MARINE... Variable to light east winds early today will increase to near 10-15 kt by the aftn hours. Seas are a bit lower than NWPS so slight adjustments were made to the 1st period. Otherwise, winds tonight will transition to east-southeast tonight and then southeast on Monday as coastal troughing, oriented more north to south, develops, and more or less persists into Wednesday. The abundant moisture, and convergence flow in the low levels will support daily showers and storms over the area waters. A cold front moves in late Wed night, with a northerly flow anticipated by Thursday as the front slides just south of the area waters. Rip Currents: Moderate risk of rip currents will continue today through Monday due to onshore flow and easterly swells. Some longer period swell is noted around 13 seconds today. .HYDROLOGY... Minor flooding continues along lower portions of the Santa Fe River near the Three Rivers Estates gauge. Runoff from numerous to widespread convection will likely result in river rises across portions of northeast FL. It is possible additional river flood warnings may be needed, especially along the Santa Fe River where heavy rains fell late Saturday. Locally heavy rainfall and localized flooding will be possible over the next few days with WPC showing marginal risk of excessive rainfall. Estimated rainfall amounts into Monday are around 1-2 inches, with locally higher totals possible. Heaviest amounts in the today- Monday time period look to be over northeast FL and possibly coastal southeast GA. && .PRELIMINARY POINT TEMPS/POPS... AMG 85 72 83 71 85 / 60 50 80 40 80 SSI 85 75 84 75 85 / 60 70 80 70 90 JAX 86 74 85 74 87 / 70 50 80 50 90 SGJ 85 74 85 74 86 / 60 50 80 50 90 GNV 85 71 85 71 87 / 80 50 80 30 90 OCF 86 73 87 73 88 / 80 40 80 30 80 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Sep 19, 7:39 AM EDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
739 AM EDT Sun Sep 19 2021
FLZ124-125-133-325-191230-
Coastal St. Johns FL-South Central Duval FL-Coastal Nassau FL-
Coastal Duval FL-
739 AM EDT Sun Sep 19 2021
...Heavy showers will impact portions of east central Nassau,
northeastern St. Johns and eastern Duval Counties through 830 AM
EDT...
At 738 AM EDT, Doppler radar was tracking a gusty shower near Little
Talbot Island, or 10 miles northeast of Unf, moving northwest at 5
mph.
HAZARD...Minor flooding due to heavy rainfall and upcoming high
tide, which may prevent drainage at coastal locations.
SOURCE...Radar indicated.
IMPACT...Minor flooding due to heavy rainfall is possible.
Locations impacted include...
Unf, Ponte Vedra Beach, Neptune Beach, Sawgrass, Baymeadows, Nocatee,
Durbin, Craig Field, San Pablo and Little Talbot Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall are occurring with these downpours, which may
lead to localized flooding, particularly at coastal locations. Do
not drive your vehicle through flooded roadways.
&&
LAT...LON 3013 8155 3055 8163 3055 8139 3025 8135
2998 8125
TIME...MOT...LOC 1138Z 131DEG 5KT 3041 8144
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
NELSONSpecial weather statement, Sep 19, 8:32 AM EDT, 2 hours 36 minutes before
Special Weather Statement National Weather Service Jacksonville FL 832 AM EDT Sun Sep 19 2021 FLZ024-124-125-225-425-191345- Western Duval FL-Inland Nassau FL-Trout River FL-Coastal Nassau FL- Coastal Duval FL- 832 AM EDT Sun Sep 19 2021 ...Torrential downpours will impact portions of central Nassau and northeastern Duval Counties through 945 AM EDT... At 832 AM EDT, Doppler radar was tracking heavy downpours near Fort Caroline, or 10 miles northeast of Arlington, moving northwest at 10 mph. HAZARD...Minor flooding due to heavy rainfall. SOURCE...Radar indicated. IMPACT...Minor flooding due to heavy rainfall is possible. Locations impacted include... Jacksonville International Arpt, Neptune Beach, Oceanway, Little Talbot Island and Fort Caroline. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with these showers and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3044 8139 3026 8137 3053 8181 3069 8175 TIME...MOT...LOC 1232Z 127DEG 11KT 3047 8153 MAX HAIL SIZE...0.00 IN MAX WIND GUST...<30 MPH NELSON
Special weather statement, Sep 19, 8:44 AM EDT, 2 hours 24 minutes before
Special Weather Statement National Weather Service Jacksonville FL 844 AM EDT Sun Sep 19 2021 GAZ165-166-191345- Inland Camden GA-Coastal Camden GA- 844 AM EDT Sun Sep 19 2021 ...Heavy downpours will impact portions of Camden County through 945 AM EDT... At 843 AM EDT, Doppler radar was tracking a gusty shower over Woodbine, moving northwest at 10 mph. HAZARD...Minor flooding due to heavy rainfall. SOURCE...Radar indicated. IMPACT...Minor flooding due to heavy rainfall is possible. Locations impacted include... Woodbine, Waverly, Tarboro, Harrietts Bluff, Dover Bluff and Colesburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with these showers, which may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3080 8150 3095 8189 3116 8177 3099 8145 TIME...MOT...LOC 1243Z 127DEG 9KT 3095 8167 MAX HAIL SIZE...0.00 IN MAX WIND GUST...<30 MPH NELSON
Special weather statement, Sep 19, 10:04 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1004 AM EDT Sun Sep 19 2021
GAZ165-166-191500-
Inland Camden GA-Coastal Camden GA-
1004 AM EDT Sun Sep 19 2021
...Heavy downpours will impact portions of northeastern Camden
County through 1100 AM EDT...
At 1003 AM EDT, Doppler radar was tracking torrential downpours 8
miles northeast of Woodbine, moving northwest at 10 mph.
HAZARD...Minor flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Minor flooding due to heavy rainfall is possible.
Locations impacted include...
Waverly and Dover Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these showers that may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3104 8147 3103 8147 3091 8151 3100 8177
3113 8173 3108 8153 3106 8153 3106 8149
3105 8149 3106 8148 3104 8148
TIME...MOT...LOC 1403Z 113DEG 8KT 3101 8159
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
NELSONLocal storm report, Sep 19, 10:09 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1009 AM EDT SUN SEP 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM HEAVY RAIN MAYPORT 30.38N 81.41W
09/19/2021 M2.62 INCH Duval FL AWOS
THE AUTOMATED RAIN GAUGE AT NAVAL STATION MAYPORT
MEASURED A RAINFALL TOTAL OF 2.62 INCHES THUS FAR SINCE 7
AM.
&&
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 8:58 PM EDT | Areal Flood Warning | JAX | Alachua | 3 hr |
| Sep 18, 10:06 PM EDT | Special Weather Statement | JAX | Alachua | 54 min |
| Sep 18, 10:17 PM EDT | Areal Flood Warning | JAX | Alachua | 3 hr |
| Sep 19, 6:29 AM EDT | River Flood Warning | JAX | Alachua, Union | 8 days |
| Sep 19, 6:29 AM EDT | River Flood Warning | JAX | Alachua, Columbia | 10 days |
| Sep 19, 7:39 AM EDT | Special Weather Statement | JAX | Duval | 51 min |
| Sep 19, 8:32 AM EDT | Special Weather Statement | JAX | Nassau | 73 min |
| Sep 19, 9:07 AM EDT | Areal Flood Warning | JAX | Duval | 85 min |
| Sep 19, 9:55 AM EDT | River Flood Warning | JAX | Alachua, Columbia | 3 days |
| Sep 19, 3:25 PM EDT | Special Weather Statement | JAX | Baker | 35 min |
| Sep 19, 3:37 PM EDT | Special Weather Statement | JAX | Putnam | 23 min |
| Sep 19, 3:40 PM EDT | Special Weather Statement | JAX | Alachua | 35 min |
| Sep 19, 4:35 PM EDT | Special Weather Statement | JAX | Marion | 25 min |
| Sep 19, 8:44 AM EDT | Special Weather Statement | JAX | Camden | 61 min |
| Sep 19, 10:04 AM EDT | Special Weather Statement | JAX | Camden | 56 min |
| Sep 19, 11:47 AM EDT | Special Weather Statement | JAX | Glynn | 43 min |
Nearby
Flood Watches in Florida, 2021Flood Watches in Georgia, 2021Every flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.